Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

A universal exhausting domain


Author: B. L. Fridman
Journal: Proc. Amer. Math. Soc. 98 (1986), 267-270
MSC: Primary 32H05
MathSciNet review: 854031
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A bounded domain $ D \subset {{\mathbf{C}}^n}$ is constructed such that every domain $ G \subset {{\mathbf{C}}^n}$ is a monotone union of biholomorphic images of $ D$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32H05

Retrieve articles in all journals with MSC: 32H05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1986-0854031-0
PII: S 0002-9939(1986)0854031-0
Article copyright: © Copyright 1986 American Mathematical Society